Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v52.i2.40
pages 42-52

Quantitative Analysis of the Problem of Lion and Man in the Presence of a Circular Obstacle

Mashrabjon Sh. Mamatov
Mirzo Ulugbek National University of Uzbekistan, Tashkent (Uzbekistan)
Azizkhon Olimkhon ugli Zunnunov
Mirzo Ulugbek National University of Uzbekistan, Tashkent (Uzbekistan)
Egamberdi E. Esonov
Islam Karimov Tashkent State Technical University, Tashkent (Uzbekistan)

ABSTRAKT

In this work, it is considered the problem of Lion and Man in the sense of the l-capture, i.e. hit some neighborhood in the presence of a circular obstacle. A structure is proposed for constructing piecewise-constant pursuit controls that ensure the completion of the game in a finite time. A top estimate of the time of the game was obtained to complete the pursuit.

REFERENZEN

  1. McKunsay J.C., Introduction to the theory of games, McGraw-HILL Book Company, INC, New York, Toronto, London, 1952. .

  2. Von Neumann I., Morgenstern O., Theory of games and economic behavior, Princeton University Press, 1990. .

  3. Isaacs R., Differential games: A mathematical theory with applications to warfare and pursuit, John Wiley & Sons, Inc., New York, 1965. .

  4. Pontryagin L.S., Linear differential games of pursuit, Math. USSR-Sb., 40:3, 1981, 285-303. .

  5. Mishchenko E.F., Nikol'skii M.S., Satimov N.Yu., The problem of avoiding encounter in n-person differential games, Proc. Stek/ovInst. Math., 1980, 143, 111-136. .

  6. Satimov N.Yu., Mamatov M.Sh., The pursuit-evasion problem in differential games between the groups of pursuers and evaders, Diff. Uravn., 1990, 26, No. 9, 1541-1551. .

  7. Liltlewood I.E., A mathematician's miscellany, Methuen, London, 1953. .

  8. Petrosyan L.A., Rikhsiev B.B., Pursuing on the plane, seriya "Populyarnyye lektsii po matematike", Nauka, Moscow, 1991, No. 61. .

  9. Ivanov R.P., Simple pursuit-evasion on a compact, Dok/. ANSSSR, 1980, 254, No. 6, 1318-1321. .

  10. Pshenichnyi B.N., Chikriy A.A., Rappoport I.S., Persecution by several controlled objects in the presence of phase restrictions, Dok/. AN SSSR, 1981, 259: 4, 785-789. .

  11. Chikriy A.A., Shishkina N.B., On the problem of group pursuit with phase constraints, Avtomatika i te/emekhanika, 1985, No. 2, 59-68. .

  12. Mamatov M.Sh., Zunnunov A.O., The pursuit problem in simple differential games squared, Nauchnyi vestnik SamGU, Samarkand, 2019, No. 1, 20-26. .

  13. Alonso L., Goldstein A.S., Reingold E.M., Lion and man: Upper and lower bounds, ORSA Journa/ of Computing, 1992, 4, No. 4, 447-452. .

  14. Sgall J.A., Solution of David Gale's lion and man problem, Theoretic Computer. Sci., 2001, No. 259, 663-670. .

  15. Bollobas B., Leader I., Walters M., Lion and man - can both win?, Israe/ Journa/ of Mathematics, 2012, 189, No. 1, 267-286..


Articles with similar content:

Self-intersections of the Phase Trajectories as a Measure of the Embedding Dimension of Chaotic Attractors. Part I
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Nikolay P. Osadchuk , Victor G. Gorodetskyi
METHOD FOR HIERARCHICAL COORDINATED MULTICAST ROUTING IN A TELECOMMUNICATION NETWORK
Telecommunications and Radio Engineering, Vol.75, 2016, issue 13
Ye. S. Nevzorova, М. Т. R. Salakh, K. М. Аrous
Bank Capitalization Theorem
Journal of Automation and Information Sciences, Vol.44, 2012, issue 2
Nikolay S. Gonchar
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
Methods of Solving the Problems of Mathematical Safe on Elementary Graphs
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Artem L. Gurin , Andrey G. Donets , Sergiy Zagorodnyuk